# SDR DALA13021319016

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 49,635 hours, 39,044 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  SEAT MOUNTED EMERGENCY PATH LIGHT AT ROW 33 INOPERATIVE.   SIDEWALL CONNECTION WAS FOUND LOOSE AND WAS RECONNECTED SECURELY AND THE OPERATION OF THE SYS CHECKED GOOD.
